# SDR MWEA011009

- Difficulty date: July 1, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 74,660 hours, 89,373 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Cable
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LANDING GEAR AFTER TAKE OFF UNABLE TO TURN NOSE WHEEL AND NO AUTO PRESSURIZATION INITIALLY BUT IT STARTED WORKING 15 MINUTES INTO FLIGHT. RIGGED GROUND SENSING CABLES.
